Klonopin is a powerful drug known as a benzodiazepine; some people become addicted to it in as little as a month. Many people have formed an addiction to Klonopin by simply taking the amount prescribed by their doctor. Klonopin blocks special receptors in the brain to reduce stress and anxiety. When a person becomes addicted to the drug, their brain is no longer able to create  feelings of calmness and relaxation without it. This is why people addicted to Klonopin have a hard time quitting and are unable to function normally when they don’t have it.

Some signs that you may be addicted to Klonopin addiction are:

  • – Continual cravings for Klonopin
  •  
  • – Using Klonopin despite its negative effects
  •  
  • – Having the desire to quit but being unable to 
  •  
  • – Losing interest in professional or social obligations
  •  
  • – Developing financial or legal issues

Songwriter and singer Stevie Nicks publicly shared her struggles with an addiction to Klonopin. Because the drug was prescribed to her by her doctor, she explained that she possessed a false sense of security about using it.

Although Klonopin is effective in treating serious medical problems such as epilepsy, it is also a potent drug that has a high likeliness of being abused. Any use of Klonopin without a legitimate prescription is classified as abuse. At higher than prescribed doses, Klonopin inhibits the central nervous system greatly. This causes a short, euphoric “high” followed by an intoxicated stupor. Some people crush Klonopin tablets up into a fine powder and snort them to intensify the drug’s effects.

When someone abuses Klonopin, or takes doses that are too high or uses it for long time periods, they may exhibit symptoms such as:

  • – Fainting
  •  
  • – Dizziness
  •  
  • – Vertigo
  •  
  • – Impaired cognition
  •  
  • – Numbness
  •  
  • – Confusion
  •  
  • – Slow reaction time
  •  
  • – Impaired judgement
  •  
  • – Decreased libido

Klonopin is most commonly combined with alcohol to amplify the effects of both drugs, which can lead to respiratory failure and black outs. Some people abuse Klonopin because it produces hallucinatory effects when taken in large quantities. No matter the reason for abuse, large doses of Klonopin can put users at risk of overdose. As the drug slows the central nervous system, functions like heart rate and breathing are slow and can lead to coma or death.

Signs of a Klonopin overdose can include:

  • – Unintelligible speech
  •  
  • – Extreme drowsiness
  •  
  • – Reduced attention span
  •  
  • – Memory loss
  •  
  • – Lack of coordination

At 449 Recovery, helping each client overcome every challenge on the road to recovery is our greatest goal. We believe that healing is best obtained in an environment that will encourage it. The endless monitored detoxification, in conjunction with long term treatment programs at 449 Recovery are provided in a caring and structured atmosphere. Our goal is to execute practices that will leave a lifelong impact on the recipients. We aim for no one to leave unchanged, but for everyone to lead a happier and healthier lifestyle. Procrastination is the enemy of success, so please give us a call at (855) 435-7449 to gain more insight about our all inclusive alcohol and drug addiction treatment program today!